CureZone   Log On   Join
Re: Effects of Niclosamide ?
 
fivecritters Views: 1,500
Published: 8 years ago
 
This is a reply to # 2,130,124

Re: Effects of Niclosamide ?


Hi blueciel,
I took niclosamide followed by a mg sulfate laxative two weeks ago and a few days later I became itchy all over with crawling sensations under my skin. Previously, the Tapeworms seemed to be contained in my intestines. I'm debating taking it again (sans laxative) as per ICU's protocol, and following it with prazi/albendazole for several cycles. I was going to skip the niclosamide this time, but the fact that it stopped your itching/crawling from the scattered worms gives me hope that it can help. But I'd like to know: it seemed like the Niclosamide was successful for you the last time around. What made you want to take it again? Did you begin to feel scattered worms acting up again? If so, may I ask how long it took to happen after you took the Niclosamide? Did you do ICU's full niclo/prazi/albenda protocol last time around?
Thanks for any help!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.017 sec, (1)